Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Eczemz, stopped using steriod after recovery, spread over chest, stomach and back

hi, i have had ecemza on my left arm frm elbow to shoulder when i waz 15 or so, it got better so i stopped using the steriod cream my gp gave but over the few year my ecemza has spread all over my chest ,stomach and full back. It keeps getting worse the medicine doesn t seem to make it better
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear amara..,
Thanks for choosing HCM..,
ECZEMA.....previous history present..,and again getting same problem..,
means Immune status of your body (Low immunity)..,
So build up your immunity by taking Antioxidants and Levamisole..,
Eczema is easily controllable.., but maintaining phase is very important..,
Avoid triggers material-sweets, ghee, oily items, medications,
Timely change the diet pattern.....good diet habits..,
Avoid humid climates and keep dry and clean the affected area..,
1) Tab..Fexofenadine daily nighttimes ...,
2) Tab Prednisolone 20 mg daily morning until all lesions to be clear..,
3) Tab..Antox and levamisole 150 mg weekly once for 6 weeks..,
4) Iron syrup 3 times...2 spoon ful daily..,
5) avoid triggers....and prepitants...,
6) Tab...Doxycycline 100 mg daily after lunch for 15 days...
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor